Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 57, NWS Kansas City, MO

May 24, 2012Clay County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 24, 2012, 7:14 PM CDT for Clay County, Platte County, Missouri. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2012, 7:14 PM CDT (00:14 UTC)
Expired
May 24, 2012, 7:22 PM CDT
In force
8 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS53 KEAX 250014
SVREAX
MOC047-165-250045-
/O.NEW.KEAX.SV.W.0057.120525T0014Z-120525T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT THU MAY 24 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  WAUKOMIS...AND MOVING EAST AT 35 MPH.

AT 708 PM...A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED QUARTER 
SIZE HAIL IN WEATHERBY LAKE.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  SMITHVILLE...CLAYCOMO...LIBERTY...PLEASANT VALLEY AND GLENAIRE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 8 AND 24.
  I-435 LOOP FROM MILE MARKERS 36 TO 53.
  I-29 BETWEEN MILE MARKERS 1 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3926 9474 3938 9460 3945 9442 3919 9434
      3918 9438 3920 9439 3920 9441 3919 9441
      3916 9466 3918 9467 3917 9474
TIME...MOT...LOC 0014Z 259DEG 33KT 3925 9457

HAIL...1.00IN
WIND...60 MPH

$$

AB
1 follow-up statement
940 
WWUS53 KEAX 250022
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT THU MAY 24 2012

MOC047-165-250032-
/O.CAN.KEAX.SV.W.0057.000000T0000Z-120525T0045Z/
CLAY MO-PLATTE MO-
722 PM CDT THU MAY 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE AND
WESTERN CLAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3926 9474 3938 9460 3945 9442 3919 9434
      3918 9438 3920 9439 3920 9441 3919 9441
      3916 9466 3918 9467 3917 9474
TIME...MOT...LOC 0022Z 259DEG 33KT 3926 9448

$$

AB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:17 PM CDT, 57 minutes earlier.

Area forecast discussion, May 24, 6:17 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
617 PM CDT Thu May 24 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Short Term (Tonight through Saturday Night)...

Despite a marked improvement in boundary layer moisture early this
morning, the 12Z KTOP sounding essentially put a kibosh on
aftn/eve thunderstorm potential higlighting the presence of +14C air
at 700mb. 20Z surface analysis showed a weak cool front stretching
from Maryville to near Wichita. As this boundary shifts eastward
this afternoon, do expect a deepening Cu field across NW MO where
low level convergence is somewhat better. Nevertheless, it appears
unlikely that surface convergence and heating (given the ambient
cloud cover) will be strong or deep enough to break the mid level
inversion. The boundary is currently within the most unstable axis
and will be moving into an area that has seen fairly extensive cloud
cover today. With mid level ascent departing the region, feel the
overall threat is limited to a narrow axis of scattered showers and
perhaps a few thunderstorms along the Iowa border counties. Still,
will need to continue a close met watch given the very steep mid
level lapse rates and modest deep layer shear should something break
through.

Later tonight, models show a strengthening low level jet across a
large portion of Kansas and Western Missouri as a powerful western
trough dives along the California coast and upper ridging continues
to build along the Gulf Coast. This will occur atop the remnant
front leftover from this evening, returning northward as a warm
front along the fringes of the building EML. North of the developing
surface warm front and along the nose of the LLJ appears to be long
but narrow W-E corridor that would favor strong to locally severe
elevated convection late tonight. Significant 900-800mb moistening
and lifting of the inversion should yield an axis of thunderstorms
after around 09Z from central KS into west central MO, lifting
quickly toward the Iowa border by noontime. Given favorable
effective shear approaching 50 knots and moderate instability from a
875-850mb parcel, certainly cannot rule out some severe hail with
the shallow inversion profile allowing at least for some modified
30-40 mph wind gusts.

The effective warm front will quickly life north of the CWA by 18Z
tomorrow, as the influence of a 592dm+ mid level ridge over Dixie
begins to take hold over the area. A shallow strato-cu deck per NAM
soundings should check temperatures in the 80s tomorrow, with all
indications that the 7 day forecast of near record highs for
Saturday will come to fruition as 850mb temps soar to a whopping
+27C by 12Z Saturday.

Bookbinder

Medium Range (Sunday - Wednesday):

Models are in decent agreement showing the Southeastern ridge
flattening out and weakening with the upper flow becoming at little
more choppy with shortwaves moving through a more quasi-zonal flow.
This should help keep temperatures in check and not as hot but with
the various shortwaves moving through the flow it may become a
little more active with regards to precipitation chances. Models
have been too aggressive with the precipitation chances of late and
with the area entering drought have scaled back our POPs. There
still should be decent chances but lowered POPs below 50% to account
for recent dry conditions.

A front is expected to move through on Monday with it stalling to
our south through the middle of the week. There may be a few showers
and storms to deal with on Monday as the front moves and then again
as the elevated baroclinic zone remains in the vicinity of the
region. This will also tend to keep things cooler for the middle of
next with highs falling into the 70s or lower 80s.

CDB

&&

.CLIMATE...

With the potential for near record temperatures over the holiday
weekend, here are the normals and records through Memorial Day:

Kansas City:
                   Avg High/Low      Record High      Records Max Low
Saturday 5/26........78/57...........92 in 1985........68 in 1987
Sunday 5/27..........78/58...........94 in 2006........70 in 2006
Monday 5/28..........78/58...........93 in 2006........75 in 2006

St. Joseph

Saturday 5/26.........79/57..........94 in 1967, 1926...64 in 2008
Sunday 5/27...........79/58..........93 in 2006, 1966...69 in 1991
Monday 5/28...........80/58..........94 in 1998.........75 in 2006

&&

.AVIATION...

For 00z TAFs, line of showers and thunderstorms along boundary in
vicinity of terminal locations should persist for another 1-2 hours
at KMCI and KMKC. Some question as to the southwest development of
this line as warm mid-level temperatures continue to inhibit
thunderstorm growth. Otherwise boundary should continue to sink south
through forecast area this evening, but then quickly return north as
warm front tomorrow morning. Some convection again possible with warm
front as it returns north but low confidence in timing and location
so will leave out of TAF for now. With initial boundary moving
through this evening should see winds shift to the west-northwest and
then becoming more east-northeast towards the early morning hours,
then shifting to more of a southerly direction following warm frontal
passage.

MJM

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, May 24, 6:25 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT THU MAY 24 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
625 PM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE...ESPECIALLY ACROSS NORTH
CENTRAL AND NORTHEAST MISSOURI...EARLY THIS EVENING AS A WEAKENING
COLD FRONT MOVES THROUGH THE OUTLOOK AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND QUARTER SIZE HAIL.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS EASTERN KANSAS AND
WEST CENTRAL MISSOURI AFTER 3 AM ALONG A DEVELOPING WARM FRONT. THIS
ACTIVITY WOULD THEN LIFT NORTHWARD TOWARD DAYBREAK...WITH A FEW
STRONGER STORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY BE ONGOING EARLY FRIDAY MORNING OVER PARTS OF
EASTERN KANSAS AND NORTHWEST AND WEST CENTRAL MISSOURI AS A WARM
FRONT LIFTS NORTH INTO NORTHERN MISSOURI. THIS ACTIVITY WILL
STEADILY LIFT NORTHWARD TO THE IOWA BY NOONTIME...WITH THE STRONGEST
STORMS STILL CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL.

A VERY HOT AIRMASS WILL OVERSPREAD THE REGION LATER FRIDAY THROUGH
THE HOLIDAY WEEKEND. RECORD HIGHS IN THE LOWER 90S ARE EXPECTED
SATURDAY AND AGAIN ACROSS MUCH OF THE REGION ON SUNDAY.

A WEAK COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS THE
REGION MONDAY INTO MONDAY EVENING. THE THREAT OF WIDESPREAD SEVERE
WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING...BUT CONDITIONS MAY
BECOME SOMEWHAT FAVORABLE FOR A FEW SEVERE STORMS ACROSS WEST
CENTRAL MISSOURI AND EASTERN KANSAS AFTER 3 AM.

MJM

In the hours before

Local storm report, May 24, 5:40 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             PRINCETON               40.40N 93.59W
05/24/2012  E0.88 INCH       MERCER             MO   TRAINED SPOTTER

&&

MJM
Local storm report, May 24, 6:02 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     STEWARTSVILLE           39.75N 94.50W
05/24/2012                   DEKALB             MO   LAW ENFORCEMENT

            FIRE DEPT REPORTED POWER POLE BLOWN DOWN. LINES DOWN.

&&

KBRONIS
Special weather statement, May 24, 6:04 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT THU MAY 24 2012

MOZ007-008-016-017-242345-
ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
604 PM CDT THU MAY 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...NORTHERN
SULLIVAN...SCHUYLER AND PUTNAM COUNTIES UNTIL 645 PM CDT...

AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
UNIONVILLE TO 13 MILES NORTH OF GALT...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONVILLE...LANCASTER...QUEEN CITY...DOWNING...GREENTOP...
  LEMONS...POLLOCK...LIVONIA...GLENWOOD AND WORTHINGTON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4060 9234 4045 9235 4027 9268 4029 9337
      4035 9336 4059 9296 4060 9240
TIME...MOT...LOC 2304Z 270DEG 35KT 4057 9287 4031 9335

AB
Local storm report, May 24, 6:07 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             OSBORN                  39.75N 94.36W
05/24/2012  M1.00 INCH       DEKALB             MO   LAW ENFORCEMENT

            FIRE DEPT REPORTED QUARTER SIZE HAIL AND 60 MPH WINDS.

&&

KBRONIS
Special weather statement, May 24, 6:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT THU MAY 24 2012

KSZ103-104-MOZ028-029-250030-
CLAY MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
653 PM CDT THU MAY 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...WESTERN
CLAY...NORTHERN WYANDOTTE AND EASTERN LEAVENWORTH COUNTIES UNTIL 730
PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANSING...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WEATHERBY LAKE...PARKVILLE...RIVERSIDE...GLADSTONE...CLAYCOMO...
  LIBERTY...PLATTE WOODS...FERRELVIEW...LAKE WAUKOMIS...HOUSTON
  LAKE...NORTHMOOR...OAKVIEW...PLEASANT VALLEY...GLENAIRE...
  WOLCOTT...WALDRON...POMEROY...BEVERLY HILLS...KANSAS CITY INTL ARPT
  AND OAKWOOD PARK.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 IN MISSOURI BETWEEN MILE MARKERS 7 AND 25.
  I-635 BETWEEN MILE MARKERS 8 AND 12.
  I-435 LOOP FROM MILE MARKERS 14 TO 29...33 TO 54.
  I-29 BETWEEN MILE MARKERS 0 AND 15.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3941 9439 3919 9432 3918 9438 3920 9439
      3920 9441 3918 9441 3910 9490 3928 9496
TIME...MOT...LOC 2352Z 256DEG 31KT 3921 9482

AB
Local storm report, May 24, 7:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             WEATHERBY LAKE          39.24N 94.70W
05/24/2012  M1.00 INCH       PLATTE             MO   NWS EMPLOYEE

            NICKEL TO QUARTER SIZE HAIL REPORTED NWS EMPLOYEE.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:00 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 24, 8:18 PM CDTSpecial Weather StatementEAXJackson27 min
May 25, 6:15 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
May 25, 7:32 AM CDTSpecial Weather StatementEAXBates28 min
May 25, 7:41 AM CDTSevere Thunderstorm WarningEAXBates19 min
May 25, 8:23 AM CDTAreal Flood AdvisoryEAXCass, Jackson6 hr
May 25, 8:46 AM CDTSpecial Weather StatementEAXJackson29 min
May 25, 9:12 AM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 25, 9:35 AM CDTSpecial Weather StatementEAXJohnson25 min
May 25, 10:18 AM CDTFlash Flood WarningEAXJohnson, Lafayette6 hr
May 25, 10:32 AM CDTSpecial Weather StatementEAXPettis43 min
May 25, 11:02 AM CDTSevere Thunderstorm WarningEAXPettis28 min
May 25, 11:09 AM CDTAreal Flood WarningEAXCass12 hr
May 25, 11:12 AM CDTRiver Flood WarningEAXCass, Henry, Johnson9 hr
May 25, 11:47 AM CDTSpecial Weather StatementEAXCooper28 min
May 25, 2:55 PM CDTAreal Flood WarningEAXCass, Jackson8 hr
May 25, 3:03 PM CDTSpecial Weather StatementEAXWorth42 min
May 25, 3:11 PM CDTSevere Thunderstorm WarningEAXWorth19 min
May 25, 3:33 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
May 25, 4:02 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer, Worth28 min
May 25, 4:28 PM CDTSpecial Weather StatementEAXMercer47 min
May 25, 4:48 PM CDTSpecial Weather StatementEAXPutnam42 min
May 25, 5:13 PM CDTSpecial Weather StatementEAXPutnam47 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.